# SDR ASOA201000670

- Difficulty date: May 1, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 19,459 hours, 16,662 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE NOSE GEAR UNSAFE, C/W QRH, MANUAL EXTENSION SUCCESSFUL   (EMERGENCY DECLARED -- EQUIPMENT REQUESTED TO BE STANDING BY).  R & R NLG SELECTOR VLV IAW CRJ 200 32-33-10 LEAK CK OF HYD SYS AND FUNCTIONAL TEST OF THE EXTENTION AND RETRACTION SYS, GOOD, NO DEFECT NOTED AT THIS TIME   (CLOSED)
